# SDR SWAA2022052702262

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SCUFF PLATE IS CRACKED / [01] RECEIVED SERVICEABLE REPAIRED (WELDED) AFT CARGO DOOR SCUFF PLATE AFT CORNER. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00297N3;[02] VERIFIED STEP#1. RECEIVED SERVICEABLE REPAIRED (WELDED) AFT CARGO DOOR SCUFF PLATE AFT CORNER. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00297N3
